# SDR DALA2023120109878

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 8,325 hours, 962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 LIGHTED EMERGENCY EXIT SIGN ABOVE ASSIST HANDLE WILL NOT TURN OFF. LOCATION 605. CORRECTIVE ACTION: RESET CIDS1 & CIDS 2. COULD NOT DUPLICATE FAULT ON GROUND. (0089736)
